Barazandeh, Y.. (1399). Approximate solution for a system of fractional integro-differential equations by Müntz Legendre wavelets. سامانه مدیریت نشریات علمی, 11(1), 55-72. doi: 10.22067/ijnao.2021.11327.0
Y. Barazandeh. "Approximate solution for a system of fractional integro-differential equations by Müntz Legendre wavelets". سامانه مدیریت نشریات علمی, 11, 1, 1399, 55-72. doi: 10.22067/ijnao.2021.11327.0
Barazandeh, Y.. (1399). 'Approximate solution for a system of fractional integro-differential equations by Müntz Legendre wavelets', سامانه مدیریت نشریات علمی, 11(1), pp. 55-72. doi: 10.22067/ijnao.2021.11327.0
Barazandeh, Y.. Approximate solution for a system of fractional integro-differential equations by Müntz Legendre wavelets. سامانه مدیریت نشریات علمی, 1399; 11(1): 55-72. doi: 10.22067/ijnao.2021.11327.0


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.